Eigenvalues of a λ-rational Sturm–Liouville problem

Langer, Matthias (2000) Eigenvalues of a λ-rational Sturm–Liouville problem. Mathematische Nachrichten, 210 (1). pp. 163-176. ISSN 0025-584X

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

The Sturm-Liouville problem (1.1), (1.2) is considered, which depends rationally on the eigenvalue parameter. Estimates for the eigenvalues and especially for the embedded eigenvalues are proved. Moreover, conditions for the non-existence of embedded eigenvalues are given.